# SDR AALA201802069001

- Difficulty date: January 15, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53111701200
- Condition: Corroded
- Location: Frames 12a-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FRAMES 12A TO 18,  +Y450.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING F53111248.
